# SDR MWEA00171

- Difficulty date: March 16, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99115498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 28R BETWEEN STATION 160 TO 180 HAS LIGHT CORROSION.  FABRICATED AND INSTALLED NEW INTERCOSTAL.
